STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/52; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Back to Search Results |
| Model Number |
1236-2-852 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to instability.An adm/ mdm poly insert, mdm metal liner, ceramic head and sleeve and 2 screws were revised to a constrained liner and new femoral head.Rep confirmed that intra-operatively no implants were noted to be worn, loose, or damaged.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned to the manufacturer.